Advertisement

Ukrainian Mathematical Journal

, Volume 24, Issue 4, pp 454–457 | Cite as

On the complete expansion of the measure of approximation for the fejér means

  • Eberhard L. Stark
Brief Communications

Keywords

Complete Expansion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. M. Nikolskii, “Sur l'allure asymptotique du reste dans l'approximation au moyen des sommes de Fejér des fonctions verifiant la condition de Lipschitz (Russ.; French summ.), Izv. Akad. Nauk SSSR, Ser. Mat.4, 501–508 (1940).Google Scholar
  2. 2.
    S. A. Teljakovskii, The approximation by Fejér sums of functions which satisfy a Lipschitz condition [in Russian], Ukrain. Mat. Z.21, 334–343 (1969).Google Scholar
  3. 3.
    I. M. Ryshik and I. S. Gradstein, Summen-, Produkt- und Integraltafeln, Berlin 1963, XXIII + 438 pp.Google Scholar

Copyright information

© Consultants Bureau 1973

Authors and Affiliations

  • Eberhard L. Stark
    • 1
  1. 1.Lehrstuhl A für MathematikRheinisch-Westfalische Technische Hochschule D51Bundesrepublik Deutschland

Personalised recommendations